Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Physics >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/663

Title: Integrable structure of Ginibre's ensemble of real random matrices and a Pfaffian integration theorem
Authors: Akemann, G
Kanzieper, E
Keywords: Random Matrix Theory
Pfaffian integration theorem
Publication Date: 2007
Publisher: http://uk.arxiv.org/abs/math-ph/0703019
Springer
Citation: math-ph/0703019
J. Stat. Phys. 129 (2007) 1159-1231
Abstract: In the recent publication [E. Kanzieper and G. Akemann, Phys. Rev. Lett. 95, 230201 (2005)], an exact solution was reported for the probability p_{n,k} to find exactly k real eigenvalues in the spectrum of an nxn real asymmetric matrix drawn at random from Ginibre's Orthogonal Ensemble (GinOE). In the present paper, we offer a detailed derivation of the above result by concentrating on the proof of the Pfaffian integration theorem, the key ingredient of our analysis of the statistics of real eigenvalues in the GinOE. We also initiate a study of the correlations of complex eigenvalues and derive a formula for the joint probability density function of all complex eigenvalues of a GinOE matrix restricted to have exactly k real eigenvalues. In the particular case of k=0, all correlation functions of complex eigenvalues are determined.
URI: http://bura.brunel.ac.uk/handle/2438/663
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Physics
Mathematical Science

Files in This Item:

File Description SizeFormat
cmp.pdf1.03 MBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan